# SDR CA151029014

- Difficulty date: October 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT, A LOW OIL PRESSURE OCCURRED FORCING THE CREW TO SHUT THE ENGINE DOWN.  AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.
